Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What could be the cause of sudden loose penis during sexual intercourse?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Question
During Sexual intercourse suddenly had pain in penis about 6 months back, Erect penis immediately became loose. Consulted dr who told it was muscle injury and not serious. To control inflammation prescribed Voveron for 7 days . Pain and inflammation subsided. But then onward I dont have hard erection. Once erect the penish becomes loose within a minute, Also feel slight pain during erection. On pressing feel pain in root of shaft, Pl advice. Raj
Posted Thu, 2 Jan 2014 in Men's Health
 
 
Answered by Dr. Rakesh Karanwal 58 minutes later
Brief Answer: You had apparently sustained "penile fracture" Detailed Answer: Hi Mr. XXXXXXX Thanks for your query. From the information provided, you had apparently sustained rupture of penile tissue called corpus cavernosum, due to which you are experiencing erection problem. Depending on the extent of injury, a surgical repair may be required. There is no medical treatment for the injury. Further, erection problem is also a known complication of diabetes. Consult a Urosurgeon and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will apprise you of the best options. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor